Alert archive / Missouri / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Mar 17, 2012, 3:38 PM CDT for 12 counties in Missouri; 7 counties in Illinois. It took effect at Mar 17, 2012, 4:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 3:38 PM CDT (20:38 UTC)
- In effect from
- Mar 17, 2012, 4:00 PM CDT
- Expired
- Mar 17, 2012, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Osage County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1656 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491 WGUS63 KLSX 172038 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 338 PM CDT SAT MAR 17 2012 .ONE ROUND OF THUNDERSTORMS WITH HEAVY RAIN MOVED FROM CENTRAL INTO EAST CENTRAL MISSOURI THIS AFTERNOON...AND ADDITIONAL STORMS WILL BE MOVING OVER THE SAME AREA LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IN PARTS OF CENTRAL AND SOUTHEAST MISSOURI...TODAYS HEAVY RAIN WILL BE THREATENING THE SAME AREAS THAT RECEIVED HEAVY RAIN BOTH THIS AFTERNOON AND THURSDAY NIGHT. ILZ064-069-074-079-100>102-MOZ049-059>065-072>075-180300- /O.NEW.KLSX.FF.A.0001.120317T2100Z-120318T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... ST CHARLES...UNION...ST LOUIS...FARMINGTON 338 PM CDT SAT MAR 17 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL... CLINTON IL...MADISON IL...MONROE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO...OSAGE MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO... STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 10 PM CDT THIS EVENING * THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE FROM CENTRAL AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS THIS EVENING. * FLASH FLOODING WILL BE A VERY REAL THREAT ON SMALL CREEKS AND STREAMS. AREAS OF PARTICULAR CONCERN ARE PARTS OF OSAGE...GASCONADE... CRAWFORD...AND WASHINGTON COUNTIES THAT EXPERIENCED HEAVY RAIN THURDAY NIGHT. IN ADDITION...STANDING WATER CAN BE EXPECTED ON MANY ROADS THIS EVENING. MOTORISTS SHOULD BE ESPECIALLY ALERT WHEN DRIVING INTO LOW LYING AREAS...OR OTHER SPOTS PRONE TO FLOODING DURING TIMES OF HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TRUETT
1 follow-up statement
502 WGUS63 KLSX 180245 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 945 PM CDT SAT MAR 17 2012 ILZ064-069-074-079-100>102-MOZ049-059>065-072>075-180345- /O.EXP.KLSX.FF.A.0001.000000T0000Z-120318T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOND IL-CLINTON IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... ST CHARLES...UNION...ST LOUIS...FARMINGTON 945 PM CDT SAT MAR 17 2012 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI WILL EXPIRE AT 10 PM CDT THIS EVENING. $$ TES
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Mar 17, 3:19 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 17, 3:19 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
319 PM CDT SAT MAR 17 2012
.UPDATE...
ISSUED AT 316 PM CDT SAT MAR 17 2012
A FLASH FLOOD WATCH WILL BE ISSUED SHORTLY FOR THE EASTERN OZARKS
THROUGH THE ST. LOUIS AREA DUE TO UPSTREAM PCPN DEVELOPMENT
ACROSS THE OZARKS AND RECENT HEAVY RAINFALL OVER THE LAST FEW
DAYS.
KANOFSKY
&&
.SHORT TERM...
ISSUED AT 338 AM CDT SAT MAR 17 2012
(TODAY AND TONIGHT)
ONLY SIGNIFICANT WEATHER EARLY THIS MRNG WAS PATCHY FOG WHICH HAS
DEVELOPED ACROSS PORTIONS OF SERN AND E CNTRL MO AND SWRN IL...
PARTICULARLY IN BLV AND FAM. THIS FOG WILL DISSIPATE LATER THIS
MRNG WITH THE ONSET OF DAYTIME HEATING AND MIXING. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AND SPREAD NEWD THROUGH CNTRL AND SERN
MO THIS MRNG AND MAINLY SWRN IL THIS AFTN AS A SW FLOW SHORTWAVE
CURRENTLY OVER SERN KS NERN OK MOVES NEWD THROUGH SWRN MO THIS
MRNG...THEN TO E CNTRL MO BY 00Z SUN...AND EVENTUALLY INTO NWRN
IN BY 12Z SUN. THE MODELS ARE SHOWING INCREASING UPPER LEVEL
DIVERGENCE ACROSS MUCH OF ERN AND SRN MO BY 18Z SAT...PARTICULARLY
S CNTRL MO. WITH A CONTINUED ABNORMALLY WARM AND UNSTABLE
ATMOSPHERE FOR MID MARCH...K INDICES IN THE LOWER 30S FROM THE STL
AREA S AND LI VALUES DOWN TO -6 TO -8 BY 18Z SAT AT LEAST
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVNG.
FOLLOWED THE NAM MODEL AND NSSL 4 KM WRF FOR THE PRECIPITATION
FORECAST TODAY AND TGT WHICH HAS THE BEST COVERAGE OF SHOWERS AND
STORMS OVER SERN MO THIS MRNG...SERN MO AND SWRN IL THIS
AFTN...SWRN IL THIS EVNG...AND THEN MOST OF THE PRECIPITATION E
OF OUR FORECAST AREA BY LATE TGT. THERE WILL BE THE POTENTIAL FOR
SOME SEVERE STORMS THIS AFTN AND THIS EVNG ACROSS SERN MO AND SWRN
IL. THE CLOUDS AND PRECIPITATION MAY TEMPER THE MAX TEMPERATURES
TODAY MAINLY ACROSS SERN MO...BUT IT WILL STILL BE WELL ABOVE
NORMAL WITH HIGHS FROM THE MID 70S IN PORTIONS OF SERN MO TO
AROUND 80 ACROSS W CNTRL IL AND E CNTRL MO. LOW TEMPERATURES WILL
BE MILD TGT WITH CONTINUED HIGH SFC DEWPOINTS FOR THIS TIME OF THE
YEAR AND CONTINUED SLY FLOW.
GKS
&&
.LONG TERM...
ISSUED AT 316 AM CDT SAT MAR 17 2012
(SUNDAY THROUGH FRIDAY)
SUNDAY AND SUNDAY NIGHT STILL LOOKS DRY WITH ASCENT BEING LIMITED
BY UPPER TROUGH AMPLIFYING OVER THE MISSISSIPPI/OHIO RIVER VALLEYS.
WHILE THE ATMOSPHERE WILL BE RELATIVELY UNSTABLE TOMORROW...FORECAST
SOUNDINGS ARE SHOWING IT WILL REMAIN CAPPED.
MAIN FOCUS DURING THIS PERIOD WILL BE THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL...PARTICULARLY OVER CENTRAL MISSOURI NEXT WEEK.
GFS/NAM/ECMWF ARE IN GENERALLY GOOD AGREEMENT THAT A MERIDIONAL
BAND OF ENHANCED RAINFALL WILL DEVELOP FROM THE SOUTHERN PLAINS
INTO WESTERN MO BY LATE MONDAY THAT WILL SLOWLY SHIFT EASTWARD
TUESDAY AND WEDNESDAY. THE AMPLIFYING PATTERN IS CONDUCIVE TO
HEAVY RAINFALL WHERE A SERIES OF NORTHWARD MOVING VORT MAXES WILL
PROVIDE SUSTAINED ASCENT AHEAD OF THE DEEPENING UPPER TROUGH.
STRONG MOISTURE CONVERGENCE WILL LIKELY DEVELOP BELOW THIS LARGE
SCALE FORCING AS A 50KT LOW LEVEL JET TRANSPORTS PLENTY OF
MOISTURE NORTHWARD OUT OF THE GULF. MODELS DEPICT THAT THIS STRONG
FORCING WILL REACH CENTRAL MISSOURI BY MONDAY AFTERNOON AND THEN
SLOWLY PROGRESS EASTWARD TO THE MISSISSIPPI RIVER BY TUESDAY
NIGHT. HAVE LIKELY OR CATEGORICAL POP WORDING WITHIN THIS AXIS AND
WILL MENTION THE POTENTIAL FOR LOCALLY HEAVY RAINFALL DURING THIS
PERIOD IN THE HWO. GLOBAL MODELS THEN PUSH THE BEST FORCING OFF TO
THE EAST...BUT WILL HOLD ON TO RAIN CHANCES THROUGH THURSDAY UNDER
MEANDERING UPPER LOW.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL SUNDAY AND MONDAY...BUT
THEN WILL BEGIN TO COOL DOWN TUESDAY WITH INCREASED RAIN CHANCES AND
WILL THEN BE CLOSER TO MARCH NORMALS MID-LATE WEEK AS UPPER LOW
MOVES OVER MO/IL.
BRITT
&&
.AVIATION...
ISSUED AT 551 AM CDT SAT MAR 17 2012
FOG HAS DEVELOPED OVER THE ST LOUIS METRO AREA EARLY THIS MRNG.
THIS FOG SHOULD DISSIPATE BY 14Z SAT...BUT UNTIL THEN VSBYS MAY
BE DOWN TO 1/2SM WITH A 200 FT TOTAL OBSCURATION AT CPS AND ALSO
POSSIBLY AT SUS AS WELL. DIURNAL CUMULUS WILL DEVELOP LATER THIS
MRNG WITH SHOWERS AND STORMS EXPECTED TO DEVELOP AHEAD OF A
SHORTWAVE MOVING NEWD INTO SWRN MO THIS MRNG. THE BEST POTENTIAL
FOR STORMS IN COU WILL BE DURING THE LATE MRNG AND EARLY
AFTN...AND FOR THE ST LOUIS METRO AREA MAINLY THIS AFTN. UIN MAY
ALSO GET STORMS THIS AFTN...ALTHOUGH THE BETTER COVERAGE SHOULD
REMAIN S OF UIN. WITH THE UNCERTAINTY OF THE TIMING OF THE STORMS
WILL JUST INCLUDE VCTS IN THE TAFS FOR NOW. MOST OF THE SHOWERS
AND STORMS SHOULD SHIFT E OF THE TAF SITES BY THIS EVNG. LIGHT
SELY SFC WINDS WILL BECOME SLY AND STRENGTHEN LATER THIS
MRNG...THEN WEAKEN AGAIN THIS EVNG.
SPECIFICS FOR KSTL...LIGHT FOG AT STL WILL DISSIPATE BETWEEN 13-14Z
SAT WITH DIURNAL CUMULUS CLOUDS DEVELOPING LATER THIS MRNG...
EVENTUALLY GOING BKN AROUND 4000 FT IN HEIGHT. SHOWERS AND STORMS
SHOULD MOVE INTO THE STL AREA BY AFTN THEN SHIFT E OF STL BY 00Z
SUN. FOR NOW WILL JUST INCLUDE VCTS IN THE STL TAF FROM 17-24Z SAT
DUE TO THE UNCERTAINTY OF THE TIMING OF THE STORMS. THE SELY SFC
WIND WILL INCREASE TO AROUND 12 KTS BY THIS AFTN FROM A SLY
DIRECTION. THESE SLY WINDS WILL CONTINUE FOR THE REST OF THE TAF
PERIOD.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-OSAGE MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR BOND IL-
CLINTON IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 17, 12:10 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1210 PM CDT SAT MAR 17 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1210 PM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL...SOUTHEAST...AND EAST CENTRAL MISSOURI AND SOUTHERN ILLINOIS...PRIMARILY ALONG AND EAST OF A COLUMBIA...PITTSFIELD LINE. LARGE HAIL AND ISOLATED AREAS OF DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH A FEW STORMS MAY POSE A RISK OF TORNADOES OVER EXTREME SOUTHEAST MISSOURI. AREAS OF HEAVY RAIN CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER THE AREA FROM MONDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER PARTS OF CENTRAL AND EASTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT. TRUETT
In the hours before
Local storm report, Mar 17, 2:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL OVERLAND 38.70N 90.37W
03/17/2012 E0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
DYELocal storm report, Mar 17, 3:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL JERSEYVILLE 39.12N 90.33W
03/17/2012 E0.25 INCH JERSEY IL TRAINED SPOTTER
HAIL REPORTED IN DOW ILLINOIS NEAR JERSEYVILLE.
&&
DYELocal storm report, Mar 17, 3:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL ST. LOUIS 38.64N 90.24W
03/17/2012 E0.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 17, 3:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL LONEDELL 38.31N 90.83W
03/17/2012 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
ONE INCH OF RAIN FELL IN 15 MINUTES.
&&
DYELocal storm report, Mar 17, 3:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL KELL 38.49N 88.90W
03/17/2012 E0.25 INCH MARION IL TRAINED SPOTTER
HAIL SLIGHTLY LARGER THAN PEA SIZED
&&
JPSpecial weather statement, Mar 17, 3:36 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 336 PM CDT SAT MAR 17 2012 ILZ058-059-172115- GREENE IL-MACOUPIN IL- 336 PM CDT SAT MAR 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND NORTHWESTERN MACOUPIN COUNTIES UNTIL 415 PM CDT... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GREENFIELD...OR 11 MILES NORTH OF JERSEYVILLE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREENFIELD... ATHENSVILLE... PALMYRA... WRIGHTS... SCOTTVILLE... MODESTO... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 2:22 PM CDT | Flash Flood Warning | LSX | Osage | 4 hr |
| Mar 17, 3:59 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 46 min |
| Mar 17, 4:54 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Mar 17, 5:13 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 4 hr |
| Mar 17, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 25 min |
| Mar 17, 6:13 PM CDT | Flash Flood Warning | LSX | Crawford | 6 hr |
| Mar 17, 6:23 PM CDT | Flash Flood Warning | LSX | Osage | 4 hr |
Nearby
Flash Flood Watches in Missouri, 2012Flash Flood Watches in Illinois, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.